RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 2, Pages 244–260 (Mi msb1778)  

Multiplicative properties of the Fourier coefficients of Siegel modular forms for principal congruence subgroups of the group $\operatorname{Sp}(n,\mathbf Z)$

A. Yu. Nenashev


Abstract: The Euler expansion of Dirichlet series constructed from the Fourier coefficients of Siegel modular forms for principal congruence subgroups of the integral symplectic group is obtained.
Bibliography: 6 titles.

Full text: PDF file (747 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:1, 237–254

Bibliographic databases:

UDC: 511.334
MSC: Primary 11F30, 11F46, 11F66; Secondary 11F27
Received: 17.10.1985

Citation: A. Yu. Nenashev, “Multiplicative properties of the Fourier coefficients of Siegel modular forms for principal congruence subgroups of the group $\operatorname{Sp}(n,\mathbf Z)$”, Mat. Sb. (N.S.), 132(174):2 (1987), 244–260; Math. USSR-Sb., 60:1 (1988), 237–254

Citation in format AMSBIB
\Bibitem{Nen87}
\by A.~Yu.~Nenashev
\paper Multiplicative properties of the Fourier coefficients of Siegel modular forms for principal congruence subgroups of the group $\operatorname{Sp}(n,\mathbf Z)$
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 2
\pages 244--260
\mathnet{http://mi.mathnet.ru/msb1778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882836}
\zmath{https://zbmath.org/?q=an:0657.10023|0622.10020}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 1
\pages 237--254
\crossref{https://doi.org/10.1070/SM1988v060n01ABEH003165}


Linking options:
  • http://mi.mathnet.ru/eng/msb1778
  • http://mi.mathnet.ru/eng/msb/v174/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:175
    Full text:55
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020